# SDR CALA2017040400839

- Difficulty date: April 4, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N39415
- Make and model: Boeing 737924ER
- Aircraft serial: 32826
- Aircraft time: 31,078 hours, 10,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT RIGHT SEATS 22-27 INOP. REPLACED BATTERY PACK AT SEAT 27 RT, REFERENCE AMM TASK 33-51-06-960-805. OPERATIONAL CHECK SATISFACTORY.
